Alert archive / Mississippi / Red Flag Warnings in 2023
Red Flag Warning 2, NWS Jackson, MS
NWS Jackson, MS issued this red flag warning at Aug 21, 2023, 3:01 PM CDT for 11 counties in Mississippi; 5 parishes in Louisiana. It took effect at Aug 22, 2023, 6:00 AM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2023, 3:01 PM CDT (20:01 UTC)
- In effect from
- Aug 22, 2023, 6:00 AM CDT
- Expired
- Aug 22, 2023, 8:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Jackson, MS
Counties Catahoula Parish, LA, Concordia Parish, LA, Franklin Parish, LA, Richland Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Copiah County, MS, Forrest County, MS, Franklin County, MS, Jefferson County, MS, Jefferson Davis County, MS, Lamar County, MS, Lawrence County, MS, Lincoln County, MS, Marion County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
822 WWUS84 KJAN 212001 RFWJAN URGENT - FIRE WEATHER MESSAGE National Weather Service Jackson MS 301 PM CDT Mon Aug 21 2023 LAZ015-023>026-MSZ053-054-059>064-072>074-220415- /O.NEW.KJAN.FW.W.0002.230822T1100Z-230823T0100Z/ /O.CON.KJAN.FW.W.0001.000000T0000Z-230822T0100Z/ Richland-Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Marion-Lamar-Forrest- 301 PM CDT Mon Aug 21 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST TO SOUTH CENTRAL MISSISSIPPI... ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 8 PM CDT TUESDAY FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST TO SOUTH CENTRAL MISSISSIPPI... The National Weather Service in Jackson has issued a Red Flag Warning, which is in effect from 6 AM to 8 PM CDT Tuesday. * AFFECTED AREA...Richland, Franklin LA, Catahoula, Tensas and Concordia parishes in Louisiana. Claiborne, Copiah, Jefferson, Adams, Franklin MS, Lincoln, Lawrence, Jefferson Davis, Marion, Lamar and Forrest counties in Mississippi. * WIND...East to northeast up to 10 to 15 mph with gusts up to 15 to 20 mph. * HUMIDITY...As low as around 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will create explosive fire growth potential. && $$
3 follow-up statements
027 WWUS84 KJAN 220235 RFWJAN URGENT - FIRE WEATHER MESSAGE National Weather Service Jackson MS 935 PM CDT Mon Aug 21 2023 LAZ015-023>026-MSZ053-054-059>064-072>074-221100- /O.CON.KJAN.FW.W.0002.230822T1100Z-230823T0100Z/ Richland-Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Marion-Lamar-Forrest- 935 PM CDT Mon Aug 21 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM CDT TUESDAY FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST TO SOUTH CENTRAL MISSISSIPPI... * AFFECTED AREA...Richland, Franklin LA, Catahoula, Tensas and Concordia parishes in Louisiana. Claiborne, Copiah, Jefferson, Adams, Franklin MS, Lincoln, Lawrence, Jefferson Davis, Marion, Lamar and Forrest counties in Mississippi. * WIND...East to northeast up to 10 to 15 mph with gusts up to 15 to 20 mph. * HUMIDITY...As low as around 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will create explosive fire growth potential. && $$ DC
929 WWUS84 KJAN 220816 RFWJAN URGENT - FIRE WEATHER MESSAGE National Weather Service Jackson MS 316 AM CDT Tue Aug 22 2023 LAZ015-023>026-MSZ053-054-059>064-072>074-221700- /O.CON.KJAN.FW.W.0002.230822T1100Z-230823T0100Z/ Richland-Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Marion-Lamar-Forrest- 316 AM CDT Tue Aug 22 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST TO SOUTH CENTRAL MISSISSIPPI... * AFFECTED AREA...Richland, Franklin LA, Catahoula, Tensas and Concordia parishes in Louisiana. Claiborne, Copiah, Jefferson, Adams, Franklin MS, Lincoln, Lawrence, Jefferson Davis, Marion, Lamar and Forrest counties in Mississippi. * WIND...East to northeast up to 10 to 15 mph with gusts up to 15 to 20 mph. * HUMIDITY...As low as around 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will create explosive fire growth potential. && $$ 22
482 WWUS84 KJAN 222011 RFWJAN URGENT - FIRE WEATHER MESSAGE National Weather Service Jackson MS 311 PM CDT Tue Aug 22 2023 LAZ015-023>026-MSZ053-054-059>064-072>074-230415- /O.NEW.KJAN.FW.W.0003.230823T1400Z-230824T0100Z/ /O.CON.KJAN.FW.W.0002.000000T0000Z-230823T0100Z/ Richland-Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Marion-Lamar-Forrest- 311 PM CDT Tue Aug 22 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST TO SOUTH CENTRAL MISSISSIPPI... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM CDT WEDNESDAY FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST TO SOUTH CENTRAL MISSISSIPPI... The National Weather Service in Jackson has issued a Red Flag Warning, which is in effect from 9 AM to 8 PM CDT Wednesday. * AFFECTED AREA...Richland, Franklin LA, Catahoula, Tensas and Concordia parishes in Louisiana. Claiborne, Copiah, Jefferson, Adams, Franklin MS, Lincoln, Lawrence, Jefferson Davis, Marion, Lamar and Forrest counties in Mississippi. * WIND...northeast up to 10 to 15 mph with gusts up to 15 to 20 mph. * HUMIDITY...As low as around 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures will create explosive fire growth potential. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this red flag warning went out at Aug 21, 12:36 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 21, 12:36 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1236 PM CDT Mon Aug 21 2023
...New AVIATION...
.MESOSCALE UPDATE...
Issued at 1017 AM CDT Mon Aug 21 2023
Forecast remains on track with persistent hot and dry conditions.
Satellite imagery shows clear skies throughout the region, leading
to near record breaking temperatures and dry weather for the day.
High temperatures will generally range from upper 90s to lower 100s
with heat indices from 105 to 115 degrees. Excessive Heat Warning
and a Heat Advisory remains in effect for today areas west of I-55
and along/south of I-20. Take precautions if working outdoors and
drink plenty of fluids. Fire danger remains a concern due to the
combination of dry conditions and high temperatures. A Red Flag
Warning remains in effect until 8 PM for our southern fire zones
where open burning is discouraged and multiple burn bans are in
place. /SW/
&&
.DISCUSSION...
Issued at 422 AM CDT Mon Aug 21 2023
Today and Tonight: The forecast remains one of persistent with near
record heat and dry weather. Early morning water vapor imagery/RAP
analysis showed the circulation around a large 601dam high centered
over the central Plains. This high has again strengthened since last
night and drifted slightly to the east. The high will continue
drifting east through tonight and become centered over the mid
Mississippi river valley by Tuesday morning. Also noted on satellite
imagery was the circulation around an easterly wave over the central
Gulf nearly south of the Mississippi coast. This feature is progged
to continue tracking west and develop into a tropical system over
the western Gulf. A few models try to move convection associated
with this easterly wave into our southern most zones this afternoon.
Model consensus remains dry for our CWA as the ridging surface and
aloft remain dominant. With near full insolation again today of our
warm airmass afternoon highs will top out near daily records in the
lower 100s over all except our northeast. These hot temperatures
along with high humidity will lead to peak heat index values between
105F and 114F over much of our CWA. An Excessive Heat Warning was
expanded in the west and is now in effect through Tuesday while a
Heat Advisory for the remaining CWA is now in effect through Tuesday
as well. With continued dry fuels leading to KBDIs greater than 700
and hot temperatures again today, fire danger will remain a concern
and numerous burn bands remain in effect across our CWA. Due to the
potential for slightly higher wind this afternoon, a Red Flag
Warning is in effect for our southern fire districts where open
burning is discouraged today in addition to multiple burn bans in
place. /22/
Tuesday through Friday: Record heat and mainly dry conditions will
persist through the remainder of the week. An exceptionally strong
mid/upper ridge centered over the Missouri Valley will remain
anchored over the center portion of the CONUS during the middle of
the week, bringing 200mb, 500mb, and 700mb heights up into the upper
99.5th percentile to all time record of model climatology. This is
translating into forecast 700mb, 850mb, and 1000mb temps within the
same top of the chart percentiles. This pattern will result in
surface temperatures in the triple digits across most of the area
Tuesday and areawide Wednesday through Friday, with a good
possibility of all-time record highs at multiple sites on Wednesday
and/or Thursday. We are explicitly forecasting either ties of or new
all time record high temps at Jackson, Hattiesburg, Vicksburg, and
Natchez during this time frame. In the warmest areas, more efficient
daytime mixing will contribute to higher temps at peak heating.
Meanwhile in other areas, especially north of I-20, dewpoints may
hold in the mid 70s resulting in greater heat index concerns.
Regardless, whether it is extreme temps or extreme heat indices in
your location, the resulting heat stress will be in dangerous
territory, and heat advisories and warnings will eventually be
needed for all of the upcoming week.
The ridge will cap most diurnal convective development especially
through midweek as it deflects upper disturbances around our region.
Isolated showers and storms cannot be ruled out later in the week,
mainly south of I-20, but mostly these will be few and far between.
With ground conditions remaining very dry, continued extreme heat,
and occasional wind gusts in daytime mixing, ongoing fire danger
concerns will continue through this upcoming week.
This weekend: But alas, signs of...some...relief are on the horizon.
Late week into this weekend, the upper ridge will retrograde
westward, centering over the Southern Plains by Saturday. This will
provide a window of opportunity for an upper trough to slip through
the Midwest toward the Atlantic coast, dragging a weak front down
into the Deep South. Ahead of the front, Saturday still looks to be
a very hot day. But by Sunday a less hot, drier, and more
comfortable airmass may begin to reach areas north of I-20. That's
the good news. The bad news is, with the front moving into an
already somewhat dry airmass, rain chances currently aren't looking
that great in most areas. South/east MS and south LA may have the
best shot at any isolated to scattered convection associated with
this front. /DL/
&&
.AVIATION...
(18Z TAFS)
Issued at 1232 PM CDT Mon Aug 21 2023
VFR conditions will prevail through the TAF period. Winds will
be light generally out of the northeast under 10 kts. /SW/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 102 78 106 / 0 0 0 0
Meridian 75 101 77 104 / 0 0 0 0
Vicksburg 77 101 78 104 / 0 0 0 0
Hattiesburg 75 102 77 106 / 0 10 0 10
Natchez 75 101 77 104 / 0 10 0 10
Greenville 76 99 77 101 / 0 0 0 0
Greenwood 77 101 77 104 / 0 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 8 PM CDT Tuesday for MSZ018-019-025>039-
042>046-048>052-054>058-062>066-072>074.
Excessive Heat Warning until 8 PM CDT Tuesday for MSZ040-041-047-
053-059>061.
Red Flag Warning until 8 PM CDT this evening for MSZ053-054-
059>064-072>074.
LA...Excessive Heat Warning until 8 PM CDT Tuesday for LAZ007>009-015-
016-023>026.
Red Flag Warning until 8 PM CDT this evening for LAZ015-023>026.
AR...Heat Advisory until 8 PM CDT Tuesday for ARZ074-075.
&&
22/DL/SWHazardous weather outlook, Aug 21, 3:53 AM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 353 AM CDT Mon Aug 21 2023 ARZ074-075-MSZ018-019-025-034-035-220900- Ashley-Chicot-Bolivar-Sunflower-Leflore-Washington-Humphreys- 353 AM CDT Mon Aug 21 2023 This hazardous weather outlook is for portions of southeast Arkansas and northwest Mississippi. .DAY ONE...Today and Tonight DANGEROUS HEAT THREAT...Significant TIMING...Today Dangerous heat expected with peak heat index values of 110 to 115 degrees. Heat stroke and other heat illness will be a significant concern with prolonged outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Dangerous heat will become increasingly prevalent later this week with high temperatures surpassing 100 degrees across most of the area and all time record highs in jeopardy. Heat index values as high as 110 to 120 degrees are possible. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ026>033-036>039-045-046-220900- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Holmes-Attala-Winston-Noxubee-Neshoba-Kemper- 353 AM CDT Mon Aug 21 2023 This hazardous weather outlook is for northeastern portions of central Mississippi. .DAY ONE...Today and Tonight DANGEROUS HEAT THREAT...Elevated TIMING...Today Elevated heat stress is expected with peak heat index values ranging from 105 to 110 degrees. Heat exhaustion increasingly possible with prolonged outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Dangerous heat will become increasingly prevalent later this week with high temperatures surpassing 100 degrees across most of the area and all time record highs in jeopardy. Heat index values as high as 110 to 120 degrees are possible. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. LAZ007>009-016-MSZ040>042-047>049-055-065-220900- Morehouse-West Carroll-East Carroll-Madison LA-Issaquena-Sharkey- Yazoo-Warren-Hinds-Rankin-Simpson-Covington- 353 AM CDT Mon Aug 21 2023 This hazardous weather outlook is for portions of northeast Louisiana and central Mississippi. .DAY ONE...Today and Tonight DANGEROUS HEAT THREAT...Significant TIMING...Today FIRE WEATHER THREAT...Limited TIMING...Today Dangerous heat expected with peak heat index values of 110 to 115 degrees. Heat stroke and other heat illness will be a significant concern with prolonged outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) Extra caution is advised with open burning due to a combination of dry conditions, low humidity, and occasionally gusty wind. Please heed any local burn bans. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Dangerous heat will become increasingly prevalent later this week with high temperatures surpassing 100 degrees across most of the area and all time record highs in jeopardy. Heat index values as high as 110 to 120 degrees are possible. (https://www.weather.gov/images/jan/graphicast/3.png) Fire danger concerns will continue into next week due to dry ground conditions and extreme heat. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. LAZ015-023>026-MSZ053-054-059>064-072>074-220900- Richland-Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Marion-Lamar-Forrest- 353 AM CDT Mon Aug 21 2023 This hazardous weather outlook is for portions of northeast Louisiana and central and south Mississippi. .DAY ONE...Today and Tonight DANGEROUS HEAT THREAT...Significant TIMING...Today FIRE WEATHER THREAT...Elevated TIMING...Today Dangerous heat expected with peak heat index values of 110 to 115 degrees. Heat stroke and other heat illness will be a significant concern with prolonged outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) Open burning is discouraged due to a combination of dry conditions, gusty winds, and low humidity. Please heed any local burn bans. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Dangerous heat will become increasingly prevalent later this week with high temperatures surpassing 100 degrees across most of the area and all time record highs in jeopardy. Heat index values as high as 110 to 120 degrees are possible. (https://www.weather.gov/images/jan/graphicast/3.png) Fire danger concerns will continue into next week due to dry ground conditions and extreme heat. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ043-044-050>052-056>058-066-220900- Madison MS-Leake-Scott-Newton-Lauderdale-Smith-Jasper-Clarke- Jones- 353 AM CDT Mon Aug 21 2023 This hazardous weather outlook is for portions of central and east central Mississippi. .DAY ONE...Today and Tonight DANGEROUS HEAT THREAT...Elevated TIMING...Today FIRE WEATHER THREAT...Limited TIMING...Today Elevated heat stress is expected with peak heat index values ranging from 105 to 110 degrees. Heat exhaustion increasingly possible with prolonged outdoor activity. (https://www.weather.gov/images/jan/graphicast/1.png) Extra caution is advised with open burning due to a combination of dry conditions, low humidity, and occasionally gusty wind. Please heed any local burn bans. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Dangerous heat will become increasingly prevalent later this week with high temperatures surpassing 100 degrees across most of the area and all time record highs in jeopardy. Heat index values as high as 110 to 120 degrees are possible. (https://www.weather.gov/images/jan/graphicast/3.png) Fire danger concerns will continue into next week due to dry ground conditions and extreme heat. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. DL && ...HAZARD LEGEND... *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. *FIRE WEATHER* Extreme...Extreme wildfire conditions are anticipated with strong winds. Open burning should not be attempted and wildfires will spread very rapidly. Fire control will be very difficult, even for experienced fire fighters. Significant...Conditions are expected such that open burning should not be attempted. Any wildfires will spread rapidly. Elevated...Any open burning is discouraged due to increased wind, lower humidity, and recent dry conditions. Remember to heed any local burn bans that are in effect! Limited...Extra caution is advised with open burning due to lower humidity or very dry conditions. Remember to heed any local burn bans that are in effect! ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FIRE WEATHER ISSUES... Current Heat Information... https://www.weather.gov/jan/safe_ExtremeHeat Fire Weather... https://www.weather.gov/jan/fireweather Mississippi Forestry Commission... https://www.mfc.ms.gov/ Fire Weather Outlook... https://www.spc.noaa.gov/products/fire_wx/
Nearby
Red Flag Warnings in Mississippi, 2023Red Flag Warnings in Louisiana, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.